Is anyone on the prostap injections? How long does it take before they start to work? I had my first one this morning and im just really hopping for a miracle cos i just cant the leg pain back ache and tummy pains no more x
How long does it take for prostap to star... - Endometriosis UK
Hi, are you on the monthly prostap?
I have just had my third injection (monthly). I really dont want to spoil your hopes of a miracle but i have to be honest and not give you false hope.
The only effect i had from my first injection was it stopped my bleeding after around 2 weeks. With the 2nd injection the side effects kicked in (hot flushes, headaches, night sweats and bad skin and hair oh and mood swings) i still had pain but i would say this had eased a little.
With my latest injection(last week) the side effects are still there mainly just the hot flushes now tho.
Have you been giving any HRT to help with the side effects?
I am still in quite a bit of pain but it isnt as bad as before i started this treatment!! On the plus side due to the easing pain I have now returned to work after 2 years of being off!!!
I really hope this treatment helps you and improves your pain. Everyone is different and reacts differently to this treatment. Hang on in there and it could well improve your pain, it is not instant as it takes a while for your body to adjust.
I have 3 months left of prostap so hoping things will improve further and i can get back to full duties at work!
GOOD LUCK x
Hi thanks for the replay,
Yeah its the monthly prostap injections it was umy first one yesterda.
Iv just booked an appointment for next week with my gp so im going to speak to him about HRT just incase i need it at the moment i feel ok just the normal daily pains which im used to now.
I really want to return to work i was made redundate in march this year and iv had 2 laps since then and started these injections so im just hoping for some sort of relief so i can a new job, get myife back and to start feeling like me again.
Good luck with your job and i hope the last 3 injections do more for u xxx
Every one is different I know some people who have not had any relief with these injections but I also know some people who swear by them.
If you have any questions it is always useful to ask the person that prescribed them be it a doctor, your consultant or you gynae.
I am sorry I could not be much more help.
If you need to chat give me a message.
Glad to hear you made it through the injection!
You probably won't start to feel the benefit before the second month, but the side effects might kick in more quickly.
Good luck and remember, you might feel a bit fluey in the next couple of days, this is completely normal so don't panic
Yeah i was a brave girl and made it through haha it didnt even hurt really and i didnt feel it going in which was a bonus!!
I felt a bit icky yesterday after i had the needle but i do feel ok today just the normal day to day pains, but my bleeding has stopped which i dont weather thats just coinsadent.
Ha! I've just answered you on the other thread
I think it's probably a coincidence that your bleeding has stopped. Unless they've brought out a Super Fast Acting batch, in which case I want some! LOL!
The next month or so is going to be.....interesting. Don't panic about anything, just keep reminding yourself that it's just the drug, and it's normal, and it's helping you out in the long run xxx
Haha iv just read it, thanks for being proud of me haha i was on my own aswell which made me more nervous.
I did excatly what u did chatted to the nurse whilst she was preparing it and did it and then got the hell out of there haha my nxt 1 is on the 15th oct the only thing im gunna be worried about nxt time is the side affects kickin in but iv got a doctors appointment this monday to talk about HRT and anything else i can do to manage the pain cos i still dnt really understand it.
It wld be amazing if it was fast acting batch and nxt week i was back normal like id never even had it haha id love it.
Is the HRT an injection aswell or tablets?
Yeah im deffo going to make a list of things i want to ask thts a good idea, thanks!! Il jst have to think what to ask i need to know everything really lol.
Do you know what id love men to be in our shoes just for a day so they know how bad ot actually is xx
The HRT is tablets, normally Livial or Tibolone, to give it its proper name. I think I'm just weird with not getting on with them, they seem to work wonders in terms of relieving the side effects for other ladies
I'm actually really lucky with my man...obviously he doesn't physically go through it, but he's always there with a back rub, or a sick bowl, or a cold flannel or a hot water bottle, and most importantly a cuddle. But yeah - there's no way he'd cope with actually having it! xxx
Hi ladies x I'm on prostap3 first injection ever lol I had it on the 29th august and I'm currently on day 8/9 of my period as I started on saturday 7th September I feel absolutely drained and irritated and tired with this period now normally my period is over by day 8 and 9 but some reason I dont know if its cause of the injection I had ( 3 monthly ) one that is that's causing my period to last LONGER! I'm trying to get some best answers and advice and some support please with this .....as I dont want the period to go on and on for weeks etc atm I've had 2 days of no blood as much on my pads only when I go to the toilet and wipe I see blood and also in the toilet! But not on my pads during the day and night the pads are still the same ( nothing on them ) is this meaning its ending or just messing with my head and just taking the Micky